Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Been suffering from acne, black heads. Tried reducing creams. What can help?

hello sir, i have been suffering from acne from last 2 years. i have blackheads and acne scars . what would be a better option , either to visit a dermatologist or to try acne reducing creams? can you suggest me an acne reducing cream? are amway products useful? because i have been using attitude facewash from last 1 month.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Acne is a very common and easily treatable skin problem. Use a salicylic acid based face wash and get all your blackheads extracted. Apply adapalene gel in night and benzoyl peroxide gel over acne lesions in morning. This would solve your acne concern to some extent. Book an appointment with dermatologist, so that your skin can be analysed as you might need a course of oral anti acne medicines. To treat scars, one can take sessions of peels or microdermabrasion or dermarollers. All these procedures are dermatologist governed. Amway products might be good but to treat your acne, you need a dermatologist's advise. Take care.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor